Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A forbidden set for embedded eigenvalues
HTML articles powered by AMS MathViewer

by Rafael René del Río Castillo PDF
Proc. Amer. Math. Soc. 121 (1994), 77-82 Request permission

Abstract:

We study the problem of embedding eigenvalues to the spectrum of a Sturm-Liouville operator in the half axis when this spectrum is a perfect set. We prove the existence of an uncountable dense subset of the spectrum for which, by modifying the condition at the left or by locally perturbing the potential, it is not possible to add any eigenvalues.
References
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 77-82
  • MSC: Primary 34L99; Secondary 34B20, 34B24, 47E05
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1191867-8
  • MathSciNet review: 1191867